Osaka Journal of Mathematics

The symbol calculus for the fundamental solution of a degenerate parabolic system with applications

Kenzo Shinkai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 1 (1977), 55-84.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770207

Mathematical Reviews number (MathSciNet)
MR0454354

Zentralblatt MATH identifier
0362.35040

Subjects
Primary: 35K25: Higher-order parabolic equations

Citation

Shinkai, Kenzo. The symbol calculus for the fundamental solution of a degenerate parabolic system with applications. Osaka J. Math. 14 (1977), no. 1, 55--84. https://projecteuclid.org/euclid.ojm/1200770207


Export citation